remicade - feeling lousy

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

momhatesuc
Regular Member


Date Joined Sep 2006
Total Posts : 78
   Posted 6/2/2009 3:11 PM (GMT -6)   
Hello all,
Just wondering if anyone else has been in my situation.  I've had 4 remicade infusions so far and up until yesterday would have told you I had no side effects.  For the last few weeks, I have been increasingly tired, becoming out of breath quickly, and just achy.  I was all set to call my primary doctor when it struck me that maybe it is the remicade?  It has been 3 weeks since my last infusion.  Would the side effects last that long?  Are these even side effects of remicade?  Thanks for any input.
Leslie, 31~ UC diagnosed in 1999
3 lialda x day
remicade
multi-vitamin, calcium


Meesh
Veteran Member


Date Joined May 2006
Total Posts : 619
   Posted 6/2/2009 6:23 PM (GMT -6)   
I don't think it's the Remicade. My GI told me side effects usually happen pretty close to the infusion, if not during. Is the Remicade controlling your flare? What you describe is how I feel when I am in a long term flare, especially fatigue. Have you had your iron levels checked lately?
47 yr old female, dx'd UC April 27, 2006; mild arthritis in lower back, dx'd May 2008; Osteopenia dx'd 6/08 Finally achieved remission mid October 2008!!

15 Remicade infusions, current scheduled every 6 weeks: 1st: 7/21/07; most recent: 4/25/09; Current meds & supplements: Lialda, 4 tabs in the morning; Xanax as needed (rarely); Rowesa and/or Canasa; multivitamin w/folate; Culturelle; Fish oil capsules, calcium chews and/or Tums; Vitamin D;

Past meds: Prednisone 4/06-4/08; Entocourt EC; Asacol; Colazal; Venofer (iron) injections Dec '07; Imuran (extremely bad reaction 2/07); Protonix; Lexipro


Katmom
Veteran Member


Date Joined Mar 2008
Total Posts : 1202
   Posted 6/2/2009 8:33 PM (GMT -6)   
There is lots to check. Protein-Creatian levels, ANA, Specific gravity---lots can be skewed by the Remi. We are now testing for drug induced Lupus from the drug, so keep you eye on things. We didn't get good UC relief till the 5th infusion, then it was magic. Hard to know what the symptoms you are having are connected to. Keep a diary, daily.
Daughter,15 diagnosed 1-08 w/ UC .
Previous drug sampling: Asacol, Prevacid, Flagyl, Prednisone- 50mg to 0, 4 major flares '08.Hospital four x. Low residue diet,
6MP, Colazal , Cortifoam enemas,
Trying probiotics, Niferex, fish oil, Magnesium, Acupuncture.
Remicade 10mg per kilo@ 8wks, since 10-08. Still on 6mp and Colazal


Lonie
Veteran Member


Date Joined Feb 2005
Total Posts : 6448
   Posted 6/3/2009 8:03 AM (GMT -6)   
Momhatesuc, were you on pred prior to the Remi? Sometimes it just takes the body a while to adjust; I think I remember having some of those episodes too. I would just hit the wall all of the sudden and couldn't move. I would go home and sleep it off. It doesn't hardly happen anymore, but I do remember having them at least once a month. So, take the time and listen to your body. It might even be the healing process. Call your doc of course if it continues.

Carol

Remicade - will have my 29th infusion on July 8
Vitamin B-12/Biotin, Probiotics, Vitamin D-3 (2000 IU)
 
Co-Moderator for the UC Forum
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 10:00 PM (GMT -6)
There are a total of 2,974,350 posts in 326,171 threads.
View Active Threads


Who's Online
This forum has 161240 registered members. Please welcome our newest member, brachyi125.
366 Guest(s), 5 Registered Member(s) are currently online.  Details
logoslidat, California Dreamer, artemis111, Driver45, RobLee